I Have lot of pt .have c/o frequent episode of passing mucus in stool .After giving small day course of Amoebicidal drug it subsided. .Is it CHRONIC AMOEBIASIS or IBS .
Hi, it sounds like chronic amoebiasis. The medicine wouldn't have any effect on IBS. Most IBS medication is some form of a mild tranquilizer for long term care. Also the IBS medicine wouldn't slow down the diarrhea. Sometimes opiods are given to IBS patients as it relaxes the patient and slows down digestion, but won't help a patient with an infection. Once, all of my stool was white from the opiod. They tested me and found that I had a local amoebiasis. I kept taking the meds and got cured. When you pass mucus in your stool, it's really bad. Have you been diagnosed as having IBS? If you have IBS medicine, you probably should continue to take it-but ask your doctor. Another thing is that a bacteria has the same sypmtoms of IBS or amobiasis. If you have IBS, it's almost impossible to cure the bacteria, but it can be done. I had to wear an adult diaper or nappie, and it was so embarrassing. Nobody knew it, but I was scared that I'd soil myself and everybody would smell it. I was teaching. I still carry extra underwear-and even keep clean pants in my car or purse. I don't why, but milk often causes bloating, cramps, and diarrhea. I'm not allergic to milk, but there are times that I cannot tolerate milk, milk puddings, etc. You probably already know this, but I hope that I can say something that might help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 3 answers
Posted 12 Feb 2015 • 1 answer
Posted 23 Dec 2015 • 1 answer
Posted 25 Feb 2016 • 1 answer
Posted 30 Jun 2016 • 0 answers